Advances in Differential Equations

Existence of multiple positive solutions for a semilinear elliptic equation

Yinbing Deng and Yi Li

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we consider the semilinear elliptic problem $$ -\triangle u+ u=|u|^{p-2}u+ \mu f(x), \quad u \in H^1(\Bbb R^N), \quad N>2. \tag"$(*)_\mu$" $$ For $p> 2$, we show that there exists a positive constant $\mu ^*>0$ such that $(*)_\mu$ possesses a minimal positive solution if $\mu \in (0, \mu ^*)$ and no positive solutions if $\mu > \mu^*$. Furthermore, if $p< \frac{2N}{N-2}$, then $(*)_\mu$ possesses at least two positive solutions for $\mu \in (0, \mu^{*})$, a unique positive solution if $\mu =\mu^*$ and there exists a constant $\mu _{*} >0 $ such that when $ \mu\in (0, \mu_{*})$, problem $(*)_\mu$ possesses at least three solutions. We also obtain some bifurcation results of the solutions at $\mu =0$ and $\mu=\mu^*$.

Article information

Source
Adv. Differential Equations Volume 2, Number 3 (1997), 361-382.

Dates
First available in Project Euclid: 23 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366742248

Mathematical Reviews number (MathSciNet)
MR1441848

Zentralblatt MATH identifier
1023.35503

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B32: Bifurcation [See also 37Gxx, 37K50]

Citation

Deng, Yinbing; Li, Yi. Existence of multiple positive solutions for a semilinear elliptic equation. Adv. Differential Equations 2 (1997), no. 3, 361--382. https://projecteuclid.org/euclid.ade/1366742248.


Export citation